Continuous selections of finite-set valued mappings

Libor Veselý

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 549-558
  • ISSN: 0011-4642

How to cite

top

Veselý, Libor. "Continuous selections of finite-set valued mappings." Czechoslovak Mathematical Journal 41.3 (1991): 549-558. <http://eudml.org/doc/13952>.

@article{Veselý1991,
author = {Veselý, Libor},
journal = {Czechoslovak Mathematical Journal},
keywords = {treelike space; continuous selections; hereditary unicoherence},
language = {eng},
number = {3},
pages = {549-558},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Continuous selections of finite-set valued mappings},
url = {http://eudml.org/doc/13952},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Veselý, Libor
TI - Continuous selections of finite-set valued mappings
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 549
EP - 558
LA - eng
KW - treelike space; continuous selections; hereditary unicoherence
UR - http://eudml.org/doc/13952
ER -

References

top
  1. G. Anichini G. Conti, P. Zecca, Approximation and selection for nonconvex multi-functions in infinite dimensional spaces, Bolletino U.M.I., to appear. 
  2. J.-P. Aubin, A. Cellina, Differential Inclusions, Springer-Verlag, 1984. (1984) Zbl0538.34007MR0755330
  3. S. Banach, S. Mazur, Über mehrdeutige stetige Abbildungen, Studia Math. 5 (1934), 174-178. (1934) 
  4. C. R. Borges, Continuous selections for one-to-finite continuous multi-functions, Questions Answers Gen. Topology 3 (1985/86), 103-109. (1985) MR0826980
  5. A. E. Brouwer, Treelike Spaces and Related Connected Topological Spaces, Math. Centre Tracts 75, Amsterdam 1977. (1977) Zbl0396.54013MR0474235
  6. R. Engelking, General Topology, Monografie Matematyczne 60, Warszawa 1977. (1977) Zbl0373.54002MR0500780
  7. A. F. Filippov, Conditions for the existence of solutions of many valued differential equations, Differential Equations 13 (1977), 740-746. (1977) Zbl0395.49030MR0466685
  8. E. Klein, A. C. Thompson, Theory of Correspondences, A Wiley - Interscience publication, 1984. (1984) Zbl0556.28012MR0752692
  9. E. Michael, 10.2307/1969615, Ann. Math. 63 (1956), 361 - 382. (1956) Zbl0071.15902MR0077107DOI10.2307/1969615
  10. E. Michael, 10.2307/2310346, Amer. Math. Monthly 63 (1956), 233-238. (1956) Zbl0070.39502MR1529282DOI10.2307/2310346
  11. T. B. Muenzenberger R. E. Smithson, L. E. Ward, 10.2140/pjm.1982.102.107, Pacific J. Math. 102 (1982), 107-121. (1982) MR0682047DOI10.2140/pjm.1982.102.107
  12. L. E. Ward, 10.1090/S0002-9939-1954-0071759-2, Proc. Amer. Math. Soc. 5 (1954), 992-994. (1954) Zbl0057.15006MR0071759DOI10.1090/S0002-9939-1954-0071759-2
  13. L. E. Ward, 10.1090/S0002-9939-1957-0097036-4, Proc. Amer. Math. Soc. 8 (1957), 798-804. (1957) Zbl0078.36303MR0097036DOI10.1090/S0002-9939-1957-0097036-4
  14. L. E. Ward, 10.1215/S0012-7094-58-02543-2, Duke Math. J. 25 (1958), 505-513. (1958) Zbl0092.39603MR0098357DOI10.1215/S0012-7094-58-02543-2
  15. G. T. Whyburn, Analytic Topology, Аmer. Math. Soc. Colloq. Publ. 28, New York 1942. (1942) Zbl0061.39301MR0007095

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.